# SDR ASAA2018030724139

- Difficulty date: March 7, 2018
- Submitted: April 5, 2018
- Operation: Air carrier
- Aircraft: N320AS
- Make and model: Boeing 737990
- Aircraft serial: 33680
- Aircraft time: 51,875 hours, 20,294 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY LIGHT BATTERY FAILED A CHECK. ACFT GROUNDED.  REMOVED AND INSTALLED A SERVICEABLE R1 DOOR EMERGENCY EXIT LIGHT BATTERY PACK IAW AMM 33-51-06-960-805.
